Volume 1 | No. 2

September 2016

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

          Privacy Policy  |  Terms & Conditions

International Journal of Mathematical, Engineering and Management Sciences

52-61

 

 

62-67

 

 

 

 

68-76

 

 

 

77-88

 

 

 

89-92

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

Privacy Policy  |  Terms & Conditions

International Journal of Mathematical, Engineering and Management Sciences

52-61

 

 

62-67

 

 

 

 

 

68-76

 

 

 

 

77-88

 

 

 

 

89-92